skin-hair-icon
Skin problem highly eachi
I have eaching since 4 yeras, i ate turbinafine and itraconazole tablets as prescribed by specialist doctor but it did not helped me out. I am very disappointed with this. Can you show me any way?????
95 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

First you need to be examined for your skin condition.... Kindly consult a dermatologist near you or you may consult me @ SkinKONNECT C-43/1,Jhilmil colony, Delhi - 95
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.